By Topic

The viability of analytical methods for the reduction of multivariable systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Shamash, Y. ; Florida Atlantic University, Boca Raton, FL

A number of recently proposed methods for reducing the order of multivariable systems are investigated and it is shown that they may lead to reduced order models that are in fact of higher order than the original system.

Published in:

Proceedings of the IEEE  (Volume:69 ,  Issue: 9 )